# SDR IPXA2024031315825

- Difficulty date: March 6, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,860 hours, 18,976 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER ONÂ€? WHEN ON SHORT FINAL.  ELECTRICAL SYSTEM IN AUTO. SYSTEM TEST NORMAL PER MM 24-24-00/501.
